# SDR FOTR201602060003

- Difficulty date: February 6, 2016
- Submitted: February 6, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N332DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 56,612 hours, 18,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N531811
- Condition: Corroded
- Location: Zone 100
- Part time: 56,612 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SHEAR WEB UPPER SURFACE HAS AREAS OF CORROSION BS 1681-1720, RBLL 62, LBL 62.
